Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Miami, FL

April 27, 2015Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 27, 2015, 6:27 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 6:27 PM EDT (22:27 UTC)
Expired
Apr 27, 2015, 7:00 PM EDT
In force
33 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:41 PM EDTHAIL 0.752 Nw Pembroke Park, FLA TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AT S 56TH AVE AND HOLLYWOOD BLVD.
Apr 27, 6:42 PM EDTHAIL 0.751 Ssw Hollywood, FLA TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AT THE INTERSECTION OF JOHNSON ROAD AND PARK ROAD
Apr 27, 6:44 PM EDTTSTM WND GST 55Dolphins Stadium, FL55 MPH WIND GUST AT SUNLIFE STADIUM VIA EARTHNETWORKS MESONET
Apr 27, 6:46 PM EDTTSTM WND GST 573 Sse Davie Downtown, FL57 MPH WIND GUST RECORDED AT SEMINOLE TRIBE HQTR VIA EARTHNETWORKS MESONET
Apr 27, 6:48 PM EDTTSTM WND DMG1 Ene North Miami, FLTREE AND SEVERAL LARGE BRANCHES DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS52 KMFL 272227
SVRMFL
FLC011-086-272300-
/O.NEW.KMFL.SV.W.0007.150427T2227Z-150427T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 700 PM EDT

* AT 627 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER WEST PARK...OR NEAR MIAMI
  GARDENS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE AND MIAMI GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2590 8011 2590 8013 2591 8012 2593 8012
      2593 8013 2591 8013 2589 8015 2590 8035
      2605 8033 2608 8012 2608 8011
TIME...MOT...LOC 2227Z 272DEG 18KT 2598 8028 

$$

AK
2 follow-up statements
094 
WWUS52 KMFL 272244
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
644 PM EDT MON APR 27 2015

FLC011-086-272300-
/O.CON.KMFL.SV.W.0007.000000T0000Z-150427T2300Z/
BROWARD FL-MIAMI-DADE FL-
644 PM EDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES...

AT 644 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER OJUS...OR NEAR HALLANDALE...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PEMBROKE PINES...HOLLYWOOD...MIRAMAR...MIAMI GARDENS AND HALLANDALE. 

LAT...LON 2590 8025 2607 8021 2608 8012 2608 8011
      2590 8011 2590 8013 2591 8012 2593 8012
      2593 8013 2591 8013 2589 8015
TIME...MOT...LOC 2244Z 283DEG 23KT 2594 8016 

$$

AK
744 
WWUS52 KMFL 272258
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
658 PM EDT MON APR 27 2015

FLC011-086-272307-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-150427T2300Z/
BROWARD FL-MIAMI-DADE FL-
658 PM EDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES WILL EXPIRE AT 700 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2590 8025 2607 8021 2608 8012 2608 8011
      2590 8011 2590 8013 2591 8012 2593 8012
      2593 8013 2591 8013 2589 8015
TIME...MOT...LOC 2256Z 272DEG 18KT 2594 8016 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:22 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 27, 6:22 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT MON APR 27 2015

.UPDATE...
QUICK UPDATE TO INCREASE TO NUMEROUS TSTORM COVERAGE EAST COAST
METRO. STRONG-SEVERE STORMS ONGOING. STAY TUNED TO
WARNINGS/STATEMENTS ISSUED. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 304 PM EDT MON APR 27 2015/

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN SLOW TO INITIATE EARLY THIS
AFTERNOON. STILL MONITORING THE PROBABILITY OF STRONG TO SEVERE
THUNDERSTORM POTENTIAL FOR THE REMAINDER OF THE AFTERNOON AND INTO
THE EVENING HOURS. THERE ARE SEVERAL FACTORS AT PLAY THAT WILL
ENHANCE THUNDERSTORM DEVELOPMENT. FIRST OF ALL IS DIURNAL HEATING...WITH
RECORD BREAKING HEAT RECENTLY...TEMPERATURES HAVE ALREADY SOARED
INTO THE LOW 90S ALONG THE EAST COAST METRO AREAS AND INTO THE MID
90S ACROSS THE INTERIOR. SECONDLY...A WEAK COLD FRONT IS
POSITIONED ACROSS CENTRAL FLORIDA AND IS SLOWLY MOVING TO THE
SOUTH. AS IT DOES...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OUT
AHEAD OF IT AND PUSH INTO SOUTH FLORIDA. THESE FACTORS COMBINED
WITH ANY EAST COAST SEA BREEZE SHOULD PRODUCE A FEW STRONG AND
POSSIBLY SEVERE THUNDERSTORMS MAINLY ACROSS THE EAST COASTAL AREAS
THIS AFTERNOON. FAIRLY DECENT MID LEVEL FLOW IN THE 30-45 KT RANGE
COULD ALSO SUSTAIN A FEW STORMS INTO THE EVENING HOURS. ISOLATED
CONVECTION SHOULD LINGER THROUGH THE OVERNIGHT HOURS AS THE FRONT
IS EXPECTED TO STALL.

THE FRONT IS THEN EXPECTED TO PUSH BACK TO THE NORTH AS A WARM FRONT
BY TUESDAY AS A POSITIVELY TILTED H5 TROUGH MOVES EAST AND INTO THE
LOWER MISSISSIPPI VALLEY. THE ASSOCIATED SURFACE LOW WILL PUSH TO
THE EAST ACROSS THE NORTHERN GULF COAST. THIS WILL SURGE ANOTHER
DEEP SHIELD OF MOISTURE INTO THE AREA WITH PWAT VALUES NEARING 2
INCHES...RESULTING IN MORE EXTENSIVE COVERAGE OF AFTERNOON SHOWERS
AND THUNDERSTORMS ON TUESDAY.

THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS LOOKS TO BE
WEDNESDAY AFTERNOON AS ANOTHER COLD FRONT APPROACHES THE FLORIDA
PENINSULA. THE AFOREMENTIONED SURFACE LOW IS EXPECTED TO DEEPEN AS
IT PUSHES ACROSS THE BIG BEND REGION. AS IT DOES...IT WILL DRIVE A
COLD FRONT THROUGH THE FLORIDA PENINSULA SOMETIME WEDNESDAY
AFTERNOON OR EVENING. THE GFS BRINGS THE FRONT THROUGH THE AREA
WEDNESDAY NIGHT AND IS CURRENTLY SLOWER WITH ITS PROGRESSION THAN
THE ECMWF. EITHER WAY...EXPECT ANOTHER DAY OF FAIRLY WIDESPREAD
CONVECTION WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE.

THE FRONT SHOULD CLEAR THE AREA ON THURSDAY WITH ONLY LINGERING
SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO. MAINLY DRIER AND
COOLER CONDITIONS ARE EXPECTED IN THE WAKE OF THE FRONT WITH
TEMPERATURES ACTUALLY NEAR TO SLIGHTLY BELOW NORMAL FRIDAY INTO
SATURDAY. SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS RETURN LATE
IN THE WEEKEND AS HIGH PRESSURE BEHIND THE FRONT SHIFTS INTO THE
ATLANTIC ALLOWING A MORE EASTERLY FLOW REGIME TO RETURN.

AVIATION...
TEMPO TSRA GROUPS WERE ADDED BASED UPON CCFP FOR THIS AFTERNOON.
SOME DISAGREEMENT CONTINUES AMONG GUIDANCE WITH REGARDS TO
DURATION OF SEA BREEZE THIS AFTERNOON. THIS HAS IMPLICATIONS ON
WHERE AND IF STORMS DEVELOP. HI RES LOCAL MODELS STILL IN FAVOR
OF A FEW HOURS OF SEA BREEZE TODAY WHEREAS LAMP GUIDANCE HAS BEEN
TRENDING AGAINST IT. STORMS MAY STILL BE ABLE TO FIRE EVEN
WITHOUT A SEABREEZE, ALTHOUGH MORE NUMEROUS STORMS ARE EXPECTED
WITH THE SURFACE CONVERGENCE THAT THE SEA BREEZE WILL PROVIDE. A
FEW STORMS COULD BE STRONG WITH TEMPO IFR CONDS POSSIBLE. SLT CHC
OF SOME BRIEF MVFR CIGS AT APF LATE TONIGHT AND EARLY TOMORROW.
CONVECTION SHOULD BE MORE ROBUST TUESDAY AFTERNOON WITH A FEW
UPPER LEVEL DISTURBANCES ASSISTING DEVELOPMENT.

MARINE...
GENERALLY VARIABLE WINDS WILL PREVAIL ACROSS THE AREA WATERS AT 10
KNOTS OR LESS INTO TUESDAY WITH INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS TUESDAY AFTERNOON. BY WEDNESDAY WINDS AND SEAS
FORECAST TO INCREASE WITH SOUTHWEST WINDS IN THE 15 TO 20 KNOT
RANGE WITH ATLANTIC WINDS FORECAST TO INCREASE FURTHER TO 20 TO 23
KNOT RANGE WEDNESDAY NIGHT. GULF AND ATLANTIC SEAS FORECAST TO
REACH 4 TO 6 FEET IN THE OFF SHORE WATERS WEDNESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  86  72  86 /  20  70  60  70
FORT LAUDERDALE  78  89  74  88 /  20  60  60  70
MIAMI            77  92  74  87 /  20  50  50  70
NAPLES           76  88  77  81 /  20  40  50  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 27, 12:10 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1210 PM EDT MON APR 27 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
280415-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1210 PM EDT MON APR 27 2015

...A FEW SEVERE THUNDERSTORMS POSSIBLE, MAINLY EASTERN AREAS...
...HEAT INDICES ABOVE 100 DEGREES OVER THE EVERGLADES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER MUCH OF SOUTH FLORIDA. SOME OF THESE THUNDERSTORMS
MAY BE STRONG...BRINGING THREATS OF FREQUENT CLOUD-TO-GROUND
LIGHTNING...GUSTY WINDS...AND HAIL. AN ISOLATED SEVERE
THUNDERSTORM CAN'T BE RULED OUT THIS AFTERNOON.

WIND: STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCE WIND
GUSTS IN EXCESS OF 50 MPH. A FEW SEVERE WIND GUSTS OF 60 MPH CANT
BE RULED OUT OVER EASTERN AREAS.

HAIL: SMALL HAIL IS POSSIBLE IN STRONGER THUNDERSTORMS. HAIL TO
THE SIZE OF QUARTERS CAN'T BE RULED OUT.

FLOODING: TORRENTIAL DOWNPOURS OVER EAST COAST URBAN AREAS COULD
LEAD TO LOCALIZED FLOODING.

TEMPERATURES: HEAT INDICES OVER THE EVERGLADES WILL EXCEED 100
DEGREES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY AND WEDNESDAY...AND SEVERE
THUNDERSTORMS CAN'T BE RULED OUT. A SLIGHT CHANCE FOR
THUNDERSTORMS WILL CONTINUE THURSDAY AND FRIDAY.

A RISK FOR RIP CURRENTS EXISTS ON GULF BEACHES WEDNESDAY AND
THURSDAY. SEAS MAY BECOME HAZARDOUS ACROSS THE GULF WATERS INTO
THURSDAY, ASSOCIATED WITH A LATE WEEK COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Apr 27, 5:36 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT MON APR 27 2015

FLZ071-072-172-272215-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
536 PM EDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EASTERN BROWARD
COUNTY UNTIL 615 PM EDT...

* AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER INTERSECTION U.S. 27 PINES BLVD...OR NEAR MIRAMAR...MOVING
  NORTHEAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
  PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...WESTON...LAUDERDALE
  LAKES...DANIA BEACH...COOPER CITY...CHAMBERS ESTATES...MELROSE
  PARK...ROYAL PALM RANCHES...INTERSECTION I-75 AND U.S. 27...PINES
  BLVD AND UNIVERSITY DRIVE...PINE ISLAND RIDGE AND WASHINGTON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2610 8013 2596 8032 2596 8051 2600 8057
      2627 8036
TIME...MOT...LOC 2136Z 219DEG 10KT 2601 8041

AK
Local storm report, Apr 27, 6:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             4 WNW MIRAMAR           26.01N  80.40W
04/27/2015  E1.00 INCH       BROWARD            FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED QUARTER SIZED HAIL AT
            PINES BLVD AND SW 186TH AVE

&&

EVENT NUMBER MFL1500035

CWC
Local storm report, Apr 27, 6:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             3 W PEMBROKE PINES      26.01N  80.39W
04/27/2015  E1.00 INCH       BROWARD            FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL
            AT 180TH AVE AND PINES BLVD.

&&

EVENT NUMBER MFL1500036

CWC
Local storm report, Apr 27, 6:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 WNW PEMBROKE PINES    26.04N  80.40W
04/27/2015  E0.75 INCH       BROWARD            FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED PENNY SIZED HAIL AT
            186TH AVE AND STERLING RD

&&

EVENT NUMBER MFL1500037

CWC
Local storm report, Apr 27, 6:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
616 PM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 WNW MIRAMAR           25.99N  80.38W
04/27/2015  E0.25 INCH       BROWARD            FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED PEA SIZED HAIL AT SW
            172ND AVE AND PEMBROKE RD.

&&

EVENT NUMBER MFL1500038

CWC
Special weather statement, Apr 27, 6:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
616 PM EDT MON APR 27 2015

FLZ067-272300-
INLAND PALM BEACH COUNTY FL-
616 PM EDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR NORTH
CENTRAL PALM BEACH COUNTY UNTIL 700 PM EDT...

* AT 616 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OUTFLOW BOUNDARY NEAR J AND S FISH CAMP...MOVING EAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  WIND PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PAHOKEE AND CANAL POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2696 8036 2685 8035 2683 8066 2689 8062
      2696 8061
TIME...MOT...LOC 2216Z 265DEG 18KT 2702 8064

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 5:33 PM EDTSpecial Marine WarningMFL27 min
Apr 27, 5:36 PM EDTSpecial Weather StatementMFLBroward39 min
Apr 27, 5:42 PM EDTSevere Thunderstorm WarningMFLBroward33 min
Apr 27, 5:53 PM EDTSpecial Marine WarningMFL52 min
Apr 27, 5:58 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade32 min
Apr 27, 6:11 PM EDTSpecial Marine WarningMFL49 min
Apr 27, 6:16 PM EDTSpecial Weather StatementMFLMartin44 min
Apr 27, 6:29 PM EDTSpecial Weather StatementMFLBroward46 min
Apr 27, 6:31 PM EDTSpecial Marine WarningMFL89 min
Apr 27, 6:36 PM EDTSevere Thunderstorm WarningMFLPalm Beach26 min
Apr 27, 6:38 PM EDTSpecial Marine WarningMFL112 min
Apr 27, 6:47 PM EDTSpecial Weather StatementMFLMiami-Dade13 min
Apr 27, 7:29 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.